# SDR LR7A2015031800542

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING SB 382-57-85, R2 APPENDIX D NDI AND SB 382-57-86 R1, FOUND 2 CRACKS EVIDENT AT RT CENTER WING LOWER PANEL NR 1 COMMON TO THE RT ATTACH ANGLE AT FS518, CWS72R, WL256.  REPAIRED IAW LAC MEA 382-57-14-053.  NR 2261.
